Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    23
  • comments
    22
  • views
    12065

Week 10 - Another Breakout?

tanna23

442 views

I think i;m breaking out again on this stupid retin-a. It's irritating my skin AND it seems to give me a breakout every few weeks now it seems.

Also the doxycycline is now making me feel really sick. I have an upset stomach most of the day and it's just not right.



2 Comments


What is your skin routine with Retin-A? My derm tried to put me on doxycycline and I told her no. I asked her for a more natural pill and she ordered NicAzel for me. You might want to try that since doxycycline is giving you problems. Good luck!

Share this comment


Link to comment

I made a post with my new regimen.

I'm going to look for the NicAzel because I take the doxy in the morning and have an upset stomach for most of the day. I tried taking it before bed and it made me get up and throw up then when I went back to bed i could feel gas and vomit coming up in small amounts like it was giving me reflux.

It also makes me vomit if I take it too long after Ive eaten even if i still feel kinda full.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×